Regular Expressions for Languages over Infinite Alphabets. Kaminski, M. and Tan, T. In Chwa, K. and Munro, J. I., editors, COCOON, volume 3106, of Lecture Notes in Computer Science, pages 171-178, 2004. Springer.
Regular Expressions for Languages over Infinite Alphabets. [link]Link  Regular Expressions for Languages over Infinite Alphabets. [link]Paper  bibtex   
@inproceedings{conf/cocoon/KaminskiT04,
  added-at = {2011-07-07T00:00:00.000+0200},
  author = {Kaminski, Michael and Tan, Tony},
  biburl = {http://www.bibsonomy.org/bibtex/220e66a6dd380d84d153124b02f77b1f4/dblp},
  booktitle = {COCOON},
  crossref = {conf/cocoon/2004},
  editor = {Chwa, Kyung-Yong and Munro, J. Ian},
  ee = {http://dx.doi.org/10.1007/978-3-540-27798-9_20},
  interhash = {a8d40c058f1e7b42dba33e05d12ebe1f},
  intrahash = {20e66a6dd380d84d153124b02f77b1f4},
  isbn = {3-540-22856-X},
  keywords = {dblp},
  pages = {171-178},
  publisher = {Springer},
  series = {Lecture Notes in Computer Science},
  timestamp = {2011-07-08T11:50:21.000+0200},
  title = {Regular Expressions for Languages over Infinite Alphabets.},
  url = {http://dblp.uni-trier.de/db/conf/cocoon/cocoon2004.html#KaminskiT04},
  volume = 3106,
  year = 2004
}
Downloads: 0